Yu YANG@RIMS, Kyoto University

Homepage of Yu YANG

Project Assistant Professor
Research Institute for Mathematical Sciences, Kyoto University
Kyoto 606-8502, Japan
e-mail: yuyang(at)kurims.kyoto-u.ac.jp


- Papers/Preprints
- Talks
-
- About Me

Papers/Preprints

  • Moduli spaces of fundamental groups of curves in positive characteristic II, in preparation.

  • Moduli spaces of fundamental groups of curves in positive characteristic I, in preparation.

  • On the existence of specialization isomorphisms of admissible fundamental groups in positive characteristic, [pdf]. Submitted.

  • Raynaud-Tamagawa theta divisors and new-ordinariness of ramified coverings of curves, [pdf]. Submitted.

  • Maximum generalized Hasse-Witt invariants and an anabelian formula for topological types of pointed stable curves in positive characteristic, [pdf]. Submitted.

  • On the averages of p-rank of generic curves in positive characteristic, in preparation.

  • The combinatorial mono-anabelian geometry of curves over algebraically closed fields of positive characteristic II: reconstructions of semi-graphs of anabelioids via open continuous homomorphisms, in preparation.

  • The combinatorial mono-anabelian geometry of curves over algebraically closed fields of positive characteristic I: combinatorial Grothendieck conjecture, [pdf]. Submitted.

  • On the averages of generalized Hasse-Witt invariants of pointed stable curves in positive characteristic, [pdf].
    To appear in Math. Z. Online version

  • Finite quotients of fundamental groups and moduli spaces of curves in positive characteristic, [pdf]. Submitted.

  • The anabelian geometry of curves over algebraically closed fields of postive characteristic, [pdf].
    To appear in RIMS Kokyuroku Bessatsu.

  • Group-theoretic characterizations of almost open immersions of curves, [pdf].
    J. Algebra 530 (2019), 290-325. Online version

  • Tame anabelian geometry and moduli spaces of curves over algebraically closed fields of characteristic p>0, [pdf]. Submitted.

  • On the admissible fundamental groups of curves over algebraically closed fields of characteristic p>0, [pdf].
    Publ. Res. Inst. Math. Sci. 54 (2018), 649-678.

  • p-rank and semi-stable reduction of coverings of curves, [pdf]. Submitted.

  • On the existence, geometry and p-ranks of vertical fibers of coverings of curves, [pdf].
    RIMS Kokyuroku Bessatsu B72 (2018), 187-193.

  • On the ordinariness of coverings of stable curves, [pdf].
    C. R. Math. Acad. Sci. Paris, Ser. I 356 (2018), 17-26. Online version

  • On the existence of non-finite coverings of stable curves over complete discrete valuation rings, [pdf].
    Math. J. Okayama Univ. 61 (2019), 1-18.

  • Degeneration of period matrices of stable curves, [pdf].
    Kodai Math. J. 41 (2018), 125-153.

  • Arithmetic fundamental groups and geometry of curves over a discrete valuation ring, Master thesis, Kyoto University, 2013.


    Flag Counter visits to this page since August 12, 2017.